# SDR IPXA2022101187063

- Difficulty date: September 24, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N446UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27735
- Aircraft time: 35,823 hours, 19,376 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Doubler
- Part number: 311N504661
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3#2 PYLON IB AFT SKIN INTERNAL DOUBLER HAS CORROSION BETWEEN PP STA 153.960 - PP STA 163.10ACCOMPLISHED REPAIR PER UPS EO B757-5430-84941-A AND VT MAE EA 757-5450-27-A3056 REV- AND RCD 287400
